# SDR AWXA200300986

- Difficulty date: August 13, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- Aircraft time: 62,039 hours, 50,495 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 69507651
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-16 CHECK A 3/16 INCH CRACK WAS FOUND ON NR 2 SLAT INBOARD AUXILIARY TRACK CLOSE-OUT DOOR AFT SPRING ATTACH BRACKET AT WS 404.8. MAINTENANCE REMOVED AND REPLACED THE CRACKED NR 2 SLAT INBOARD AUXILIARY TRACK CLOSEOUT DOOR AFT SPRING ATTACH BRACKET AT WS 404.8 IAW B737-200 SRM 51-30-02, PG. 1, DETAIL 1, FIG. 007.
